Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 281, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 15, 2009, 9:26 PM EDT for Carroll County, Haralson County, Paulding County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2009, 9:26 PM EDT (01:26 UTC)
- Expired
- May 15, 2009, 10:00 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Carroll County, GA, Haralson County, GA, Paulding County, GA
The radar
The Atlanta radar (KFFC), 64 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.4 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 761 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1535 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 160126 SVRFFC GAC045-143-223-160200- /O.NEW.KFFC.SV.W.0281.090516T0126Z-090516T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 926 PM EDT FRI MAY 15 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL CARROLL COUNTY IN NORTHWEST GEORGIA EASTERN HARALSON COUNTY IN NORTHWEST GEORGIA SOUTHERN PAULDING COUNTY IN NORTHWEST GEORGIA * UNTIL 1000 PM EDT * AT 922 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL. THIS STORM WAS LOCATED NEAR TEMPLE...MOVING NORTHWEST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BREMEN AND WACO. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. && LAT...LON 3373 8527 3390 8506 3382 8490 3356 8491 TIME...MOT...LOC 0125Z 137DEG 7KT 3371 8500 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 6:30 PM EDT, 2 hours 56 minutes earlier.
Area forecast discussion, May 15, 6:30 PM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 630 PM EDT FRI MAY 15 2009 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... SURFACE HIGH PRESSURE OVER THE WESTERN ATLANTIC WILL CONTINUE TO PRODUCE A MOIST SOUTHERLY WIND FLOW OVER THE REGION INTO SUNDAY. THIS AHEAD OF A COLD FRONT...CURRENTLY PUSHING INTO THE CENTRAL PLAINS...AND PROGGED BY NAM AND GFS TO APPROACH THE AREA ON SATURDAY...THEN PUSH ACROSS THE FORECAST AREA ON SUNDAY. AS A RESULT...WILL CONTINUE TO EXPECT INCREASING RAIN CHANCES FROM EARLY SATURDAY THROUGH SUNDAY AFTERNOON. IT APPEARS THE DRIVING UPPER DYNAMICS WILL BE A LONG WAVE TROUGH THAT STRETCHES SOUTHWARD FROM CANADA...WITH AN ASSOCIATED VORTICITY MAXIMUM TRACKING ACROSS MAINLY THE GREAT LAKES REGION OVER THE WEEKEND. WITH THE GREATER UPPER SUPPORT WELL NORTH... AND ONLY MODERATE INSTABILITIES OF 1500-2000 CAPES AND -3 TO -5 LI'S IN PLACE OVER THE WEEKEND... WOULD EXPECT ASSOCIATED CONVECTION AHEAD AND ALONG THE FRONT TO BE MOSTLY BELOW SEVERE LIMITS. HOWEVER...WE CAN NEVER RULE OUT A FEW SEVERE STORMS WITH A FRONTAL BOUNDARY PUSHING INTO THE AREA AT THIS TIME OF YEAR. SO FAR SPC IS ONLY MENTIONING GENERAL THUNDERSTORMS FOR GEORGIA ON SATURDAY AND SUNDAY...AND THIS LOOKS REASONABLE AT THIS TIME. AS THE FRONT PUSHES INTO NORTH GEORGIA SATURDAY NIGHT...EXPECT ONGOING CONVECTION TO WEAKEN INTO SUNDAY MORNING WITH LACK OF HEATING. STORMS WILL BECOME MORE ACTIVE AGAIN ON SUNDAY OVER CENTRAL GEORGIA AS THE FRONT PROVIDES A FOCUS DURING DAYTIME HEATING. IT APPEARS ON SUNDAY...THE STRONGER STORMS WILL LIKELY BE ALONG AND SOUTH OF A WEST POINT TO MILLEDGEVILLE TO AUGUSTA LINE BY SUNDAY AFTERNOON...WITH THIS THREAT PUSHING INTO SOUTH GEORGIA WITH THE FRONT SUNDAY EVENING. OVERALL RAINFALL AMOUNTS SHOULD BE GENERALLY ONE INCH OR LESS THROUGH THE EVENT. HAVE LEANED TOWARD PERSISTENCE FOR LOWS TONIGHT...THEN TOWARD THE MAV NUMBERS REMAINING PERIODS. .LONG TERM /MONDAY THROUGH FRIDAY/... EXPECT CLEARING CONDITIONS BY EARLY MONDAY IN THE WAKE OF THE COLD FRONT AS HIGH PRESSURE AND A COOLER/DRIER AIRMASS ADVECTS DOWN FROM THE NORTH. SIMILAR TO PREVIOUS MODEL RUNS...GFS AND ECMWF CONTINUE TO SHOW A LOW PRESSURE SYSTEM DEVELOPING OVER THE SOUTH CENTRAL GULF ON TUESDAY-TUESDAY NIGHT...POSSIBLY SOMEWHERE ALONG THE OLD FRONTAL BOUNDARY THAT CAME THROUGH ON SUNDAY. AT THIS TIME OF YEAR...THE ORIGINATING REGION FOR TROPICAL STORMS IS OVER THE GULF AND GENERALLY ALONG OLD FRONTAL BOUNDARIES. BOTH GFS AND ECMWF HINT AT MEANDERING THIS SYSTEM OVER THE GULF THROUGH THE WORK WEEK...THEN POSSIBLY BRINGING THE SYSTEM INLAND SOMEWHERE ALONG THE NORTH CENTRAL GULF COASTAL REGION LATE INTO THE WEEKEND. WILL HAVE TO MONITOR THIS POTENTIAL CLOSELY WITH LATER RUNS. && .AVIATION... SCATTERED CONVECTION ASSOCIATED WITH A STRONG SEA BREEZE HAS PUSHED WELL INTO CENTRAL GEORGIA LATE THIS AFTERNOON...THIS ACTIVITY SHOULD CONTINUE MOVING NORTHWEST BUT BEGIN DISSIPATING AFTER 00Z. I EXPECT ISOLATED CONVECTION AT BEST AFTER 02Z. GENERALLY VFR CONDITIONS ACROSS THE FORECAST AREA AT THIS TIME OUTSIDE OF THE CONVECTION. THIS SHOULD CONTINUE THROUGH 04Z WITH WIDESPREAD MVFR AND LOCAL IFR CONDITIONS DEVELOPING ACROSS MOST OF THE AREA BY 08Z. GENERALLY VFR CONDITIONS ARE EXPECTED AFTER 15Z OUTSIDE OF SCATTERED CONVECTION WHICH WILL BE REDEVELOPING ACROSS THE REGION SATURDAY AFTERNOON. WINDS WILL REMAIN LIGHT EAST TO SOUTHEAST THROUGH AROUND 14Z... BECOMING PREDOMINATELY SOUTHWEST AFTER 14Z. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 65 82 64 71 47 / 20 60 70 70 30 ATLANTA 66 80 63 68 48 / 20 70 60 70 30 BLAIRSVILLE 61 74 60 63 40 / 20 80 80 70 20 CARTERSVILLE 63 82 60 63 46 / 20 70 70 70 20 COLUMBUS 67 84 65 73 52 / 20 70 50 60 40 GAINESVILLE 64 77 60 66 46 / 20 70 70 70 30 MACON 65 84 66 80 51 / 20 60 50 70 50 ROME 65 83 63 67 46 / 20 80 80 60 10 PEACHTREE CITY 64 82 64 69 44 / 20 70 60 70 30 VIDALIA 65 84 66 81 54 / 20 40 40 70 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 39
Hazardous weather outlook, May 15, 5:00 AM EDT, 16 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 500 AM EDT FRI MAY 15 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-160900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 500 AM EDT FRI MAY 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. .SYNOPSIS... HIGH PRESSURE ALOFT WILL WEAKEN TODAY WHILE A WEAK SURFACE PRESSURE PATTERN CONTINUES ACROSS THE AREA. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THUNDERSTORMS WILL BE GUSTY WINDS AND LIGHTNING ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON INTO TONIGHT. .DISCUSSION... A MOIST AIRMASS WILL CONTINUE OVER THE AREA TODAY. THE AIRMASS WILL BECOME INCREASINGLY UNSTABLE THIS AFTERNOON WITH CAPES OF 1000 TO 1500 AND LIFT INDICES OF MINUS 3 TO MINUS 7. A FEW STORMS WILL GET STRONG AS THE UPPER RIDGE WILL BE WEAKER TODAY. HOWEVER...THE LACK OF A WELL DEFINED LIFTING MECHANISM WILL BE AN INHIBITING FACTOR FOR SEVERE THUNDERSTORM DEVELOPMENT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS OVER CENTRAL GEORGIA MONDAY...AND WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. BDL
In the hours before
Special weather statement, May 15, 7:52 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 752 PM EDT FRI MAY 15 2009 GAZ032-160015- 752 PM EDT FRI MAY 15 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN COBB COUNTY UNTIL 815 PM EDT... AT 751 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM DEVELOPING OVER SMYRNA...MOVING NORTHWEST AT 5 MPH. PEA-SIZED HAIL AND OCCASIONAL CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, May 15, 8:15 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 815 PM EDT FRI MAY 15 2009 GAZ031>033-043-044-160045- 815 PM EDT FRI MAY 15 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND SMALL HAIL IN DOUGLAS...PAULDING...COBB AND FULTON COUNTIES UNTIL 845 PM EDT... AT 810 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MABLETON...MOVING NORTHWEST AT 35 MPH. HEAVY DOWNPOURS CAN BE EXPECTED ACROSS DOUGLAS...PAULDING...COBB AND FULTON COUNTIES...INCLUDING AREAS AROUND EDGEWOOD...BUCKHEAD... SANDTOWN...BOLTON...BANKHEAD...CAMPBELLTON...CASCADE HEIGHTS ...VIRGINIA HIGHLAND...WEST END...SWEET AUBURN...ATLANTIC STATION...LAKEWOOD PARK...CHASTAIN MEMORIAL PARK...PIEDMONT PARK AND GRANT PARK-ZOO ATLANTA. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Special weather statement, May 15, 8:37 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 837 PM EDT FRI MAY 15 2009 GAZ005-160115- 837 PM EDT FRI MAY 15 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN MURRAY COUNTY UNTIL 915 PM EDT... AT 837 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CISCO...MOVING NORTHWEST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS MURRAY COUNTY THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SUMAC...CISCO...GREGORY AND TENNGA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Local storm report, May 15, 8:44 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
844 PM EDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL SAUTEE 34.68N 83.68W
05/15/2009 E0.88 INCH WHITE GA PUBLIC
0820 PM HAIL 2 E VILLA RICA 33.73N 84.88W
05/15/2009 E1.00 INCH DOUGLAS GA TRAINED SPOTTER
&&
MSSSpecial weather statement, May 15, 8:53 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 853 PM EDT FRI MAY 15 2009 GAZ031-032-160115- 853 PM EDT FRI MAY 15 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN IN PAULDING AND COBB COUNTIES UNTIL 915 PM EDT... AT 851 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER HIRAM...MOVING NORTHWEST AT 10 MPH. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS PAULDING AND COBB COUNTIES...INCLUDING AREAS AROUND LOST MOUNTAIN PARK...POWDER SPRINGS...BROWNSVILLE...HIRAM...DALLAS...NEW HOPE...CROSS ROADS AND BURNT HICKORY RIDGE. ADDITIONALLY...COUNTRY ROADS THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
Special weather statement, May 15, 9:24 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 924 PM EDT FRI MAY 15 2009 GAZ016-023-160200- 924 PM EDT FRI MAY 15 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN HALL AND WHITE COUNTIES UNTIL 1000 PM EDT... AT 923 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM SOUTHEAST OF MOSSY CREEK...MOVING NORTHWEST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS HALL AND WHITE COUNTIES THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LULA...MOSSY CREEK...CLERMONT...LEAF... MOSSY CREEK AND CLEVELAND. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 8:16 PM EDT | Severe Thunderstorm Warning | FFC | White | 44 min |
| May 15, 8:24 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas | 51 min |
| May 15, 8:26 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 34 min |
| May 15, 8:41 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 30 min |
| May 15, 8:54 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb | 36 min |
| May 15, 9:20 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 40 min |
| May 16, 11:44 AM EDT | Flash Flood Warning | FFC | Heard | 3 hr |
| May 16, 1:14 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Wilcox | 31 min |
| May 16, 1:40 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 50 min |
| May 16, 1:47 PM EDT | Severe Thunderstorm Warning | FFC | Pulaski, Wilcox | 43 min |
| May 16, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 45 min |
| May 16, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon | 25 min |
| May 16, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Warren | 48 min |
| May 16, 7:20 PM EDT | Severe Thunderstorm Warning | FFC | Muscogee | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.